# SDR 99ZZZX2120

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92MH
- Make and model: Snias AS350BA
- Aircraft serial: 2898
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Malfunctioned
- Location: Boost Pump
- Part time: 301 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR WORKS, BUT UNIT HAS NO PRESSURE OUTPUT, LOOSE INTERNALLY.
